Alert archive / West Virginia / Flash Flood Warnings in 2015

Flash Flood Warning 38, NWS Charleston, WV

July 13, 2015Cabell County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 13, 2015, 4:18 PM EDT for Cabell County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 4:18 PM EDT (20:18 UTC)
Expired
Jul 13, 2015, 7:15 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Cabell County, WV

The radar

The Charleston,WV radar (KRLX), 62 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:40 PM EDTFLASH FLOODHuntington, WV10TH STREET VIADUCT IS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WGUS51 KRLX 132018
FFWRLX
WVC011-132315-
/O.NEW.KRLX.FF.W.0038.150713T2018Z-150713T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
418 PM EDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL CABELL COUNTY IN WEST VIRGINIA...

* UNTIL 715 PM EDT
    
* AT 417 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS 
  ALREADY FALLEN. FLASH FLOODING OF THE VIADUCTS AND NORMAL STREET 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF STREETS
AROUND HUNTINGTON. THE HIGHEST THREAT AREAS FOR FLOODING ARE THE
RAILROAD VIADUCTS AT 1ST...8TH...10TH...16TH AND 20TH STREETS. IN
ADDITION...THE RAILROAD VIADUCT AT 14TH STREET WEST MAY FLOOD.
FLOODING MAY ALSO BE OCCURRING ALONG 5TH AVENUE BETWEEN 24TH AND 25TH
STREETS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3844 8240 3842 8236 3840 8246 3841 8250

$$

25
1 follow-up statement
402 
WGUS71 KRLX 132114
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
514 PM EDT MON JUL 13 2015

WVC011-132122-
/O.CAN.KRLX.FF.W.0038.000000T0000Z-150713T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CABELL WV-
514 PM EDT MON JUL 13 2015

...THE FLASH FLOOD WARNING FOR WEST CENTRAL CABELL COUNTY IS
CANCELLED...

CABELL COUNTY 911 HAS REPORTED THAT THE 8TH AND 10TH STREET VIADUCTS 
WERE FLOODED...BUT THE FLOOD WATERS HAVE RECEDED. HEAVY RAIN HAS 
ENDED THUS FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT TO 
LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3844 8240 3842 8236 3840 8246 3841 8250

$$

16

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:07 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 13, 3:07 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT MON JUL 13 2015

.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO WEDNESDAY.
WEAK RIDGING ALOFT THURSDAY. MORE DISTURBANCES AND UNSETTLED WEATHER
BY THE END OF THE WORKWEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
NOT THINKING THE CURRENT LINE WILL CAUSE MORE THAN THE USUAL STREET FLOODING
IN THE SW LATE THIS AFTERNOON...WITH RAIN AMOUNTS LESS THAN 0.75 INCHES.
ALSO STILL THINKING THE HEAVIEST RAIN WITH THE AFTERNOON COMPLEX WILL BE SW
OF THE WOOD COUNTY TO WEBSTER COUNTY CORRIDOR...THAT WAS HIT OVERNIGHT
LAST NIGHT.

HOWEVER...WILL STILL POST A GENERAL FLASH FLOOD WATCH TO ENCOMPASS THE
CHANCE OF ANY ADDITIONAL DEVELOPMENT OVERNIGHT...BUT MORE LIKELY TUESDAY
AFTERNOON AND EVENING.  THINKING THE BEST CHANCE OF REDEVELOPMENT WOULD BE TO
OUR WEST AND SOUTHWEST OVERNIGHT...BUT WITH DEW POINTS IN THE LOW AND
MID 70S TO OUR WEST...COULD NOT RULE OUT OUR CWA...SO WILL LEAVE 30 POPS
LATE TONIGHT. WILL POSTED THE FLASH FLOOD WATCH OVER THE WETTEST COUNTIES
OF LATE.  IF TRENDS ARE NORTH OVERNIGHT...WE CAN EXPAND FURTHER NE TOWARD
CLARKSBURG AND ELKINS.

NO OTHER MAJOR CHANGES WITH POPS INCREASING TO LIKELY AGAIN TUESDAY AFTERNOON
FROM THE NORTHWEST...AHEAD OF THE 500 MB TROF AXIS THAT SWINGS THROUGH
LATER TUESDAY NIGHT.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
COLD FRONT SHOULD MOVE THROUGH FORECAST AREA TUESDAY NIGHT INTO
WEDNESDAY MORNING. MAIN PRECIPITATION WITH THIS WILL OCCUR TUESDAY
NIGHT...AND THEN TAPER OFF THROUGH THE DAY ON WEDNESDAY. MAIN SHOT
OF HEAVY RAIN WOULD ALSO BE EARLY ON TUESDAY NIGHT WITH QPF NEARING
1 INCH ACROSS THE SOUTHERN COAL FIELDS. COORDINATED WITH NEAR TERM
FORECASTER ON FLASH FLOOD WATCH VALID UNTIL 03Z WEDNESDAY. HIGH
PRESSURE THEN TAKES OVER WEDNESDAY NIGHT INTO THURSDAY NIGHT
PROVIDING DRYER WEATHER.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
MOISTURE AND POPS INCREASING ON FRIDAY AS A 500MB SHORTWAVE TROUGH
CROSSES THE GREAT LAKES. IN FACT...WITH A 500MB RIDGE ACROSS THE
SOUTHERN PLAINS...THE BULK OF THE LONG TERM PERIOD WILL BE DOMINATED
BY WEAK SHORTWAVE TROUGHS CROSSING THE FORECAST AREA. HAVE HIGHEST
POPS DURING AFTERNOONS...AND LOWER AT NIGHT...HOWEVER TIMING ANY
INDIVIDUAL VORT MAX IS TOUGH AND STAYED PRETTY CLOSE TO WPC
GUIDANCE. TEMPERATURES THIS WEEKEND WILL BE WARM...WITH UPPER 80S TO
LOW 90S ACROSS LOWER ELEVATIONS FRIDAY THROUGH MONDAY.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
BEFORE 18Z...STRONGEST CELLS WITH LINE MOVING SE THROUGH SRN OHIO SHOULD
REMAIN MAINLY W OF HTS...WHERE THERE IS MORE INSTABILITY.  YET...STILL HAVE
LINE MOVING QUICKLY SE AT 40 TO 45 MPH...NE EXTENT SHOULD BE VERY LIMITED
WITH LIGHTNING/THUNDER...INCLUDING PKB TO CKB.  BRIEF HEAVY RAIN SHOULD TAKE
VSBY INTO IFR FOR UNDER AN HOUR...WITH LINGERING LIGHTER SHOWERS IN ITS WAKE.

STILL FIGURING ON LOW STRATUS CLOUDS TO FORM 03Z TO 06Z...BUT UNSURE IF
THEY STAY SCATTERED OR DEVELOP A CEILING.  WILL CONTINUE TO MENTION MOSTLY
CEILINGS.

HAVE MORE 1 TO 2 THSD FT CEILINGS 12 TO 15Z...THEN MOSTLY AROUND 2 THSD FT
CEILINGS AFTER 15Z.  SHOWERS AND THUNDERSTORMS DEVELOPING MOSTLY 18Z AND
AFTERWARDS ON TUESDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG IN QUESTION
THAT DEVELOPS IN THE WARM AND MUGGY AIR OVERNIGHT.

AFTER 12Z TUESDAY...IFR CONDITIONS POSSIBLE IN SHOWERS/THUNDERSTORMS
TUESDAY AFTERNOON AND TUESDAY EVENING.  IFR IN FOG AND STRATUS POSSIBLE
LATE TUESDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR WVZ005>009-
     013>018-024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR VAZ003-004.

&&

SYNOPSIS...KTB/MZ
NEAR TERM...KTB
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...KTB
Hazardous weather outlook, Jul 13, 3:22 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
322 PM EDT MON JUL 13 2015

KYZ102-105-VAZ003-004-WVZ005-024-033-141930-
CARTER-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-MINGO-MCDOWELL-
322 PM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...
...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TUESDAY
AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE HIGHEST THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ009-016>018-027>029-035>038-141930-
WOOD-ROANE-WIRT-CALHOUN-CLAY-BRAXTON-GILMER-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-
322 PM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING. DAMAGING WINDS WILL BE THE HIGHEST THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101-103-OHZ075-083>087-WVZ006>008-013>015-025-026-034-141930-
GREENUP-BOYD-ATHENS-JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-
CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-LOGAN-BOONE-WYOMING-
322 PM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...
...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST
VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING. DAMAGING WINDS WILL BE THE HIGHEST THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-076-WVZ010-011-019-020-030-031-141930-
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS-
HARRISON-
322 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A RISK OF ISOLATED STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING. DAMAGING WINDS WILL BE THE HIGHEST THREAT. HEAVY
RAINFALL MAY ALSO POSE A FLASH FLOOD THREAT AND A FLASH FLOOD
WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ032-039-040-046-047-141930-
TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
322 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A RISK OF ISOLATED STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A RISK OF ISOLATED STRONG TO SEVERE THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE HIGHEST
THREAT. HEAVY RAINFALL MAY ALSO POSE A FLASH FLOOD THREAT AND A
FLASH FLOOD WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 13, 3:41 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
341 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     OLIVE HILL              38.30N  83.17W
07/13/2015                   CARTER             KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS NUMEROUS TREES DOWN... POWER
            LINES AND TELEPHONE LINES DOWN... AND A TREE ON A HOUSE
            WITH ENTRAPMENT IN THE OLIVE HILL AREA

&&

EVENT NUMBER RLX1501603

MAC
Local storm report, Jul 13, 4:10 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
410 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND GST     LOUISA                  38.11N  82.60W
07/13/2015  M51 MPH          LAWRENCE           KY   MESONET

&&

EVENT NUMBER RLX1501604

COOPER
Local storm report, Jul 13, 4:12 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
412 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     FALLSBURG               38.17N  82.67W
07/13/2015                   LAWRENCE           KY   EMERGENCY MNGR

            TREES DOWN IN THE FALLSBURG AREA.

&&

EVENT NUMBER RLX1501605

COOPER
Local storm report, Jul 13, 4:15 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
415 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     LOUISA                  38.11N  82.60W
07/13/2015                   LAWRENCE           KY   EMERGENCY MNGR

            NUMEROUS TREES AND POWER POLES DOWN IN AND NEAR LOUISA.

&&

EVENT NUMBER RLX1501606

COOPER
Local storm report, Jul 13, 4:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
416 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     LOUISA                  38.11N  82.60W
07/13/2015                   LAWRENCE           KY   EMERGENCY MNGR

            TREE ON HOUSE IN THE LOUISA CITY LIMITS.

&&

EVENT NUMBER RLX1501607

COOPER
Local storm report, Jul 13, 4:17 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
417 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLASH FLOOD      HUNTINGTON              38.41N  82.43W
07/13/2015                   CABELL             WV   911 CALL CENTER

            8TH STREET VIADUCT IS FLOODED.

&&

EVENT NUMBER RLX1501608

30

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:11 PM EDTSpecial Weather StatementRLXJackson79 min
Jul 12, 9:13 PM EDTFlash Flood Warning EmergencyRLXWirt, Wood7 hr
Jul 12, 10:02 PM EDTFlash Flood WarningRLXWood3 hr
Jul 12, 10:08 PM EDTFlash Flood WarningRLXCalhoun, Wirt3 hr
Jul 13, 2:56 AM EDTSpecial Weather StatementRLXWebster64 min
Jul 13, 3:28 AM EDTSpecial Weather StatementRLXNicholas47 min
Jul 13, 3:47 AM EDTFlash Flood WarningRLXNicholas, Webster3 hr
Jul 13, 5:11 AM EDTSpecial Weather StatementRLXBraxton, Webster64 min
Jul 13, 5:43 AM EDTFlash Flood WarningRLXBraxton, Webster6 hr
Jul 13, 2:33 PM EDTFlash Flood WatchRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more32 hr
Jul 13, 3:29 PM EDTSevere Thunderstorm WarningRLXCabell, Mason31 min
Jul 13, 3:44 PM EDTSevere Thunderstorm WarningRLXWayne46 min
Jul 13, 3:49 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Mason, Putnam26 min
Jul 13, 4:22 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Mingo, Wayne53 min
Jul 13, 4:26 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Putnam64 min
Jul 13, 4:55 PM EDTSpecial Weather StatementRLXPutnam80 min
Jul 13, 5:05 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Logan, McDowell, Mingo and 2 more55 min
Jul 13, 5:23 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas67 min
Jul 13, 5:34 PM EDTFlash Flood WarningRLXCalhoun, Roane, Wirt3 hr
Jul 13, 5:44 PM EDTFlash Flood WarningRLXClay, Kanawha3 hr
Jul 13, 5:55 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh50 min
Jul 13, 6:15 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Webster45 min
Jul 13, 6:31 PM EDTFlash Flood WarningRLXBraxton, Clay, Nicholas, Webster4 hr
Jul 13, 7:00 PM EDTSpecial Weather StatementRLXPocahontas60 min

Nearby

Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.